# SDR EOO2002F00009

- Difficulty date: May 6, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: CGVHG
- Make and model: Hughes 369D
- Aircraft serial: 570132D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100101
- Part serial: C429
- Condition: Debonded
- Location: Main Rotor
- Part time: 122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS A VOID AREA WAS FOUND .250 INCHES AFT OF THE LEADING EDGE OF THE BLADE BETWEEN  STA. 56.75 AND 54.50 FROM .250 INCHES TO .375 INCHES WIDE ON THE UPPER SURFACE OF THE BLADE.  REMOVED BLADE AND SENT IN FOR REPAIR.
